My girlfriend and I experienced a condom failure however she took nordette as a ECP after 5-6 days she started to have menstruation for 4 days. Now, we counted from the time she got her period (the effect of the ECP to the time where she should have a regular period) and the result was she is getting delayed, she is already on her 3rd day being delayed prior to that she is experiencing nausea for the past 2 days, however she also mentioned that she was taking doxycycline for her acne and i have read that it can cause some side effects including nausea. We decided to take a pregnancy test and the test were negative (both- yesterday in the afternoon and the next day morning) so my questions are:
1. Are there any chances that she is pregnant?
2. What might be the cause of the nausea? could it be because of the doxy she is taking?
3. we took pt test twice is it accurate?
4. what might be the cause of her delay? could it be nordette cause i heard it can mess up one's period
5. PLEASE FIND TIME TO ANSWER PLEASE.
If she has taken two tests and they both came out negative chances are she is not pregnant. She can wait a few more days and test again if she has'nt gotten her period.
Yes, the medication she's on may cause nausea.
She did have a period after the condom failure so I highly doubt she's pregnant. Stress can cause you period to be late. So, if she's stressed about the condom failure that could make her late.
Thnak you sir for answering my questions, however after having her period after the nordette pills we did the deed again. I know we are stupid and was not thinking properly and i am sorry. Could this be the cause of her delay? Today is her 3rd day and still both negative test on the pt. she also stopped the doxy and her nausea was lessened.
Please sir help us :( i dont know what to do. Please find time to answer my question again please. :( i'll be waiting patiently for your response sir. Thank you!
Yes, it could be the pills causing a delayed period. They can work once but if you had unprotected sex again after using them then she could be pregnant. It can take some women awhile to get a positive pregnancy test result. Can she get in to see a Dr to have a blood test done? This would show if she were pregnant or not. Also, are there any clinics where you live? You said you're sure you used condoms but you also said there was a condom failure. If you do have a clinic or she could see a Dr she can get on some form of birth control. Using a condom every single time you have sex and also with your girlfriend being on birth control it's pretty much 100% guarantee that she will not get pregnant. This is if she is not already pregnant.
Thank you sir. The only problem bothering me now is sometimes i would put the thing inside her first without condom, however i'm sure i didn't finished inside her, just for the feeling of having without a condom. Then after awhile, i would remove it and put a condom. I know there might be some pre-*** but i think has a very low chance in conceiving.
Sir do you know how many days she will get delayed because of the pills she took?
Regarding about clinics, we have. But we are considering first to have a blood test. Do you think it would be accurate now to have a blood test since it's her 5th day sir?
It's her 4th day now and i hope by the end of the day she will obtain her menstruation :( thank you sir for answering my questions. I hope you would find time to answer again. Thank you very much!
Sir today is her 4th day and still no signs of menstruation, and even pregnancy. her breast seems normal and it doesn't show any kind of hardening. (sorry for the words used). Her nausea stopped now and that's good
however, we are still quite unsure if it's because of the pills that is causing her delay. we like to hear your opinion about this issue ms remar! thank you!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.